MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE 2 IMPLANT 3.75 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE 2 IMPLANT 3.75 X 8.5MM; DENTAL IMPLANT
Catalog Number XFOS385
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A4: patient weight unknown / not provided.B7.Other relevant history: allograft and autogenous graft previous to implantation on (b)(6) 2024.
 
Event or Problem Description
It was reported that implant could not be release from the mount.After follow up, proceeding was completed with another implant.Tooth location 46.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) xfos385, (osseotite 2 implant 3.75 x 8.5mm) for evaluation.Visual evaluation / functional test was performed, implant shows wear and mount is able to be disengaged from implant as intended.No malfunction identified.Device history record (dhr) review was completed for the subject lot number 2120018365.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120018365, for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release a definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The mount is able to be disengaged from implant as intended.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE 2 IMPLANT 3.75 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21319938
Report Number0001038806-2025-00279
Device Sequence Number20812782
Product Code DZE
UDI-Device Identifier00844868023821
UDI-Public(01)00844868023821(17)290911(10)2120018365
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXFOS385
Device Lot Number2120018365
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic